Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Killer Lateral & Medial Epicondylitis(golfer's elbow & tennis elbow)!!!
Apr 6, 2011

I am 48 years old, in great health, w/ CD4 counts in the 600's, but I was diagnosed several months ago with severe lateral & medial epicondylitis. These are the drugs I have been taking, and I was wondering if any of them could be responsible for this this ongoing & extremely painful ailment: - Epzicom - Norvir - Prezista - Lipitor - Valtrex - Propecia - Aleve - Androgel - Tums

So, so painful...please help.

Response from Dr. Henry

Epicondylitis as you describe (golfer's or tennis elbow) is common in the general population and is also seen in HIV+ persons. None of the drugs you are taking have been clearly linked to that condition (tendon irritation from overuse/stress) to my knowledge. Making sure of a proper diagnosis (evalution by rheumatologist,orthopedist, or sports medicine specialist helpful in some cases) is important to then design a regimen of rest/exercise/physical therapy that will provide relief and mimimize changes for a recurrence. KH



Previous
Follow-up to "My boyfriend has AIDS"
Next
undetectable viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement